| Catalog Number |
112230 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Premature Separation (4045)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
During impaction the vizadisc kept popping off one of the pelvic array pegs that secures the vizadisc.It was determined after the case that the peg that secures the vizadisc was damaged after attempting to put another vizadisc on the array and not being able to keep it secure to the array.Case type: tha.
Additional Manufacturer Narrative
Reported event: during impaction the vizadisc kept popping off one of the pelvic array pegs that secures the vizadisc.It was determined after the case that the peg that secures the vizadisc was damaged after attempting to put another vizadisc on the array and not being able to keep it secure to the array.Case type: tha.Update: no debris/components left in patient.No components of the device missing or disassembled.Product evaluation and results: the reported device was confirmed to be a pelvic array assy, p/n 112230, lot 19170515.Functional test: all metal post are holding known good vizadisc, some wear was found on the posts.Product history review: review of the device history records indicate 50 devices were manufactured and accepted into final stock on 01-22-2016 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19170515 shows zero additional complaint related to the failure in this investigation.Conclusions: the event could not be duplicated, as all metal post are holding known good vizadisc, some wear was found on the posts.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
Event or Problem Description
During impaction the vizadisc kept popping off one of the pelvic array pegs that secures the vizadisc.It was determined after the case that the peg that secures the vizadisc was damaged after attempting to put another vizadisc on the array and not being able to keep it secure to the array.Case type: tha.Update: no debris/components left in patient.No components of the device missing or disassembled.